Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2019, Volume 21, Number 2, Pages 18–26 (Mi vmj690)  

This article is cited in 1 scientific paper (total in 1 paper)

Randic type additive connectivity energy of a graph

K. V. Madhusudhana, P. Siva Kota Reddyb, K. R. Rajannac

a ATME College of Engineering, Mysore 570 028, Karnataka, India
b Siddaganga Institute of Technology, B. H. Road, Tumkur 572 103, Karnataka, India
c Acharya Institute of Technology, Bangalore 560 107, Karnataka, India

Abstract: The Randic type additive connectivity matrix of the graph $G$ of order $n$ and size $m$ is defined as $RA(G)=(R_{ij})$, where $R_{ij}=\sqrt{d_{i}}+\sqrt{d_{j}}$ if the vertices $v_i$ and $v_j$ are adjacent, and $R_{ij}=0$ if $v_i$ and $v_j$ are not adjacent, where $d_i$ and $d_j$ be the degrees of vertices $v_i$ and $v_j$ respectively. The purpose of this paper is to introduce and investigate the Randic type additive connectivity energy of a graph. In this paper, we obtain new inequalities involving the Randic type additive connectivity energy and presented upper and lower bounds for the Randic type additive connectivity energy of a graph. We also report results on Randic type additive connectivity energy of generalized complements of a graph.

Key words: Randic type additive connectivity energy, Randic type additive connectivity eigenvalues.

DOI: https://doi.org/10.23671/VNC.2019.2.32113

Full text: PDF file (236 kB)
References: PDF file   HTML file

UDC: 519.17
MSC: 05C50
Received: 07.09.2018
Language:

Citation: K. V. Madhusudhan, P. Siva Kota Reddy, K. R. Rajanna, “Randic type additive connectivity energy of a graph”, Vladikavkaz. Mat. Zh., 21:2 (2019), 18–26

Citation in format AMSBIB
\Bibitem{MadRedRaj19}
\by K.~V.~Madhusudhan, P.~Siva~Kota~Reddy, K.~R.~Rajanna
\paper Randic type additive connectivity energy of a graph
\jour Vladikavkaz. Mat. Zh.
\yr 2019
\vol 21
\issue 2
\pages 18--26
\mathnet{http://mi.mathnet.ru/vmj690}
\crossref{https://doi.org/10.23671/VNC.2019.2.32113}
\elib{https://elibrary.ru/item.asp?id=39112801}


Linking options:
  • http://mi.mathnet.ru/eng/vmj690
  • http://mi.mathnet.ru/eng/vmj/v21/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Gutman, H. S. Ramane, “Research on graph energies in 2019”, Match-Commun. Math. Cmput. Chem., 84:2 (2020), 277–292  isi
  • Владикавказский математический журнал
    Number of views:
    This page:94
    Full text:21
    References:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022